Vol. 5, No. 1, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
A remark on barely $\dot H^{s_{p}}$-supercritical wave equations

Tristan Roy

Vol. 5 (2012), No. 1, 199–218
Abstract

We prove that a good sp critical theory for the 3D wave equation ttu u = |u|p1u can be extended to prove global well-posedness of smooth solutions of at least one 3D barely sp-supercritical wave equation ttu u = |u|p1ug(|u|), with g growing slowly to infinity, provided that a Kenig-Merle type condition is satisfied. This result is related to those obtained by Tao and the author for the particular case sp = 1, showing global regularity for g growing logarithmically with radial data and for g growing doubly logarithmically with general data.

Keywords
wave equation, global existence, barely supercritical
Mathematical Subject Classification 2000
Primary: 35Q55
Milestones
Received: 26 April 2010
Revised: 17 July 2010
Accepted: 16 August 2010
Published: 25 June 2012

Proposed: Terence Tao
Authors
Tristan Roy
School of Mathematics
Institute for Advanced Study
Einstein Drive
Princeton, NJ 08540
Institute For Advanced Study